# SDR C2XA01CL180

- Difficulty date: July 25, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1143610441
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3135 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT WITHOUT USING THE DOWN LOCK RELEASE BUTTON.MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN POSITION SWITCH AND SAFETY SQUAT SWITCH.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
